ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED LIGHT RESISTANT TUBIN; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15339-28 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, polyethylene-lined light resistant tubing, clave y-site, secure lock, 103 inch where it was reported the iv fluids leaked from the vent above the drip chamber.There was patient involvement and no adverse event.
Additional Manufacturer Narrative
Investigation summary: received one (1) used, list #15339-28, primary plum set.As received, no physical damage or other anomalies observed.There was some fluid residuals observed.The filter vent juncture was air leak tested with the cap closed, no leakage was observed.The filter vent was pressure tested with the vent cap open, leaking was observed.Confirmed customer complaint of tubing lines leaking.Probable cause is due to a loss of hydrophobic properties resulting from an infusate interaction during use.A device history lot # review could not be conducted because no lot number(s) was/were identified.